Torsade de pointes induced by intravenous and long-term oral amiodarone therapy in a patient with dilated cardiomyopathy.

@article{Yamada2001TorsadeDP,
  title={Torsade de pointes induced by intravenous and long-term oral amiodarone therapy in a patient with dilated cardiomyopathy.},
  author={Satoshi Yamada and Keisuke Kuga and Iwao Yamaguchi},
  journal={Japanese circulation journal},
  year={2001},
  volume={65 3},
  pages={236-8}
}
A 70-year-old woman with dilated cardiomyopathy and ventricular tachyarrhythmia was initially treated in 1990 with intravenous amiodarone (240 mg). She developed a junctional escape rhythm (48 beats/min) with QT prolongation (QT: 0.68 s) and 8 h later developed torsade de pointes (TdP). Because other antiarrhythmic drugs did not suppress the arrhythmia, oral amiodarone (100 mg/day) was started in 1995, 7 weeks before she presented with congestive heart failure. The QT prolongation (QTc: 0.64… CONTINUE READING